# SDR DALA2020041502251

- Difficulty date: January 17, 2017
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / NOSE FWD / FRAME 16 AT STR23R / CORROSION, ACCOMPLISHED PERMANENT REPAIR PER ERA 522853-14 SECTION V REV C
